# SDR HALA201507160136

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO HYDRAULIC SYSTEM LEAK.  REPLACED PRESSURE SWITCH  AND PACKING ON THE FILTER MODULE IAW AMM 29-11-17.  NO LEAKS NOTED,
